# SDR EISA98048

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND .25 INCH CRACK ON STRINGER 6L AT FS 303.9.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-30-01.  (M)
